# SDR CA981007002

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 0733102
- Condition: Corroded
- Location: Rudder
- Part time: 3,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND CABLE ATTACH POINT FOR THE RUDDER BELLCRANK BROKE DUE TO SEVERE CORROSION WHILE AIRCRAFT WAS DOCKING. ALL RUDDER CONTROL LOST.  AIRCRAFT OPERATED IN SALT WATER ENVIRONMENT AND THE FITTING WAS STEEL BUSHING IN AN ALUMINUM PIECE.
